# SDR FDEA202202240368

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 1186218236
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR PANEL UPPER SURFACE PUNCTURED AT STATION 515 LBL 49 REPAIRED PUNCTURE IN MAIN CABIN FLOOR PANEL IAW B757 SRM 53-00-50-2R
